Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the zeros of the incomplete gamma function

Author: K. S. Kölbig
Journal: Math. Comp. 26 (1972), 751-755
MSC: Primary 65D20
MathSciNet review: 0326994
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some asymptotic formulae given elsewhere for the zeros of the incomplete gamma function $ \gamma (a,x)$ are corrected. A plot of a few of the zero trajectories of the function $ \gamma (xw,x)$ is given, where $ x$ is a real parameter. Based on theoretical work by Mahler, it is seen that the zero trajectories of $ \gamma (xw,x)$ lie in a finite region of the complex $ w$-plane.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20

Additional Information

PII: S 0025-5718(1972)0326994-1
Keywords: Incomplete gamma function, complex zeros
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia